# SDR HEEA065180

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N15460
- Make and model: Skrsky S76A
- Aircraft serial: 760223
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 7645001076103
- Condition: Sticking
- Location: Triple Tach
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 NEEDLE STICKS AT 40 PERCENT  WHEN DC POWER IS TURNED OFF WITH ENGINES SPOOLING DOWN.  TURNED POWER BACK ON TO NR 2, NEEDLE GOES TO ZERO.
